# SDR SWIA201125538

- Difficulty date: January 27, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 43,720 hours, 36,683 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EMERGENCY EXIT SIGN DOES NOT LIGHT UP.  (FLT 6758)  RECONNECTED THE MAIN CABIN DOOR EMERGENCY EXIT SIGN POWER WIRE.
